# SDR AALA2018083099001

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383604
- Part serial: 12SCA02070
- Condition: Worn
- Location: Lt Mlg
- Part time: 20,176 hours, 8,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT MAIN LANDING GEAR UPPER TORQUE LINK PIN WORN BEYOND SERVICEABLE LIMITS.  REPLACED THE PIN IAW TC 26C73032004.
